# SDR REXA2015121501241

- Difficulty date: December 15, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.00 FRAME HAS CORROSION AT STRINGER 27.  REPAIRED CORROSION DAMAGE ON FRAME AT STRINGER 27 IAW EA 253-03844.
